# SDR R61A201305090454

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,826 hours, 17,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: P2070003215
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BULB PER EMB AMM 33-51-01, OPS CHECKED GOOD.
